# SDR DALA2024030703131

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 61,182 hours, 31,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Unknown
- Location: Frm 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 FUSELAGE CENTER FUSELAGE BULKHEAD FR35 LHS AND SIDE SHELL AFT SKIN HOLE #6 AND HOLE#16. CORRECTIVE ACTION: REPAIRED BY ERA 610700-14AD. (0232620)
